Affordable Access

Publisher Website

Schur multipliers of some sporadic simple groups

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
32
Issue
3
Identifiers
DOI: 10.1016/0021-8693(74)90151-3

Abstract

Abstract We determine the Schur multipliers of several of the sporadic simple groups, and in one case get an upper bound. The groups treated are those of Held, Suzuki, Fischer, and Conway.

There are no comments yet on this publication. Be the first to share your thoughts.